# SDR AALA20130523007

- Difficulty date: May 23, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 46,397 hours, 5,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ECONOMIC CLASS SEATS EMERGENCY LIGHTS FROM SEAT ROW 30 TO 45 INOPERATIVE.  REPLACED POWER SUPPLY M33401. OPS CHECK NORMAL
